# SDR B4MR98054

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-05-17 S/B 727-53-0086, FOUND X-RAY SHOWS A CRACK INDICATION IN ROW OF FASTENERS ADJACENT TO TOP AFT CORNER OF EYEBROW WINDOW CUTOUT RIGHT SIDE.  REPAIRED TOP AFT CORNER OF EYEBROW WINDOW IAW 727 SRM 53-30-3. REPAIR AT CO-PILOT EYEBROW WINDOW SHOWS FIVE HI-LOK HEADS NO FLUSH ON COUNTERSINK; THREE SMALL HI-LOKS WITH NUTS ONLY SRM REQUIRES COLLARS: 51-30-2 STEP NR 3 AND ONE HI-LOK NUT COMPLETELY LOOSE.  REMOVED AND REPLACED FASTENERS IAW BOEING SRM 51-30-2.  NON-ROUTINE TASK CARD NUMBERS 114037 AND 114346.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
